Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1994

Severe Thunderstorm Warning 385, NWS Tulsa, OK

August 7, 1994Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 7, 1994, 7:20 AM CDT for Okfuskee County, Oklahoma. It was in force for 40 min.

The area

The counties it named.

The facts

Issued
Aug 7, 1994, 7:20 AM CDT (12:20 UTC)
Expired
Aug 7, 1994, 8:00 AM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Whole counties

County Okfuskee County, OK

The text

The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 4:01 AM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Aug 7, 4:01 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA
NATIONAL WEATHER SERVICE TULSA OK
400 AM CDT SUN AUG 7 1994

TSTMS OVR ERN KS/NERN OK WL CONT TO PRESS SEWD THIS MORNG AS S/W
TROF MOVS ACRS AREA. BY AFTN...S/W SHOULD BE INTO SERN OK...AS
SHUD ITS ASSOC PCPN. WL FCST LIKLY POPS THIS MORNG NE AND E-CTRL...
40-50 POPS MLC S AND E...WITH PCPN MAINLY IN THE MORNING NE AND E-
CTRL THO CANT RULE OUT ISOLD AFTN TSTM.

MDLS SHOW STG LOW RETREATG N OF HDSN BAY...WHILE NW PACFC CST SYS
MOVS INLAND.  THIS SHUD ALLOW RDG TO BUILD INTO PLAINS...AND KEEP
CONVCTN WELL N OF ERN OK. MDLS HINT AT WK S/W MOVG ACRS NRN ROCKIES
THRU RDG SUN NGT...RESULTG IN CONVCTN FOR HI PLAINS...BUT ATTM XPCT
THIS TO REMAIN N OF OUR AREA.  THEREFORE...WILL PLAY THE CONTINUITY
CARD AND KEEP PREV FCST AS IS FOR TNGT AND MON...INCLDG THE 20 POPS
ZN 77 WHERE CAP WL BE WEAKEST.

FWCS AND FPCS ARE SIMILAR THIS RUN COMPARED TO LAST RUN. WARMR FPCS
MAY BE TOO WARM...WILL COMPROMISE BETWEEN FPC/FWC. WE HAVE HAD LOW
CU DVLP PAST FEW DAYS...WITH MOIST S TO SE LOW LEVEL FLOW THIS MAY
CONTINUE...KEEPG HI TEMPS CLOSER TO FWCS.

20

TUL 90/72/93 611
MLC 90/72/94 511
BVO 91/71/94 511
IDB 90/72/9L1 322

.TUL...NONE.

In the hours before

Local storm report, Aug 7, 3:23 AM CDT, 3 hours 57 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
323 AM CDT SUN AUG 07 1994

TIME (CDT)     COUNTY           EVENT

305 AM         OSAGE OK         DIME SIZE HAIL IN SHIDLER.
Local storm report, Aug 7, 3:24 AM CDT, 3 hours 56 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
323 AM CDT SUN AUG 07 1994

TIME (CDT)     COUNTY           EVENT

305 AM         OSAGE OK         DIME SIZE HAIL IN SHIDLER.
Special weather statement, Aug 7, 4:51 AM CDT, 2 hours 29 minutes before
OKZ054>067-071100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CDT SUN AUG 7 1994

...SEVERE THUNDERSTORM WATCH CANCELLATION...

SEVERE THUNDERSTORM WATCH NUMBER 700 HAS BEEN CANCELLED FOR NORTHEAST
OKLAHOMA.  THE POTENTIAL FOR WIDESPREAD SEVERE THUNDERSTORMS HAS
DIMINISHED AS THE AREA OF RAIN HAS BECOME MORE EXTENSIVE ACROSS
NORTHEAST OKLAHOMA.

HOWEVER...ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE THROUGH AT
LEAST 7 AM...PARTICULARLY ACROSS OSAGE...PAWNEE...AND CREEK COUNTIES.
PERSONS IN THESE COUNTIES SHOULD REMAIN ALERT...AND MONITOR LOCAL RADIO
AND TELEVISION STATIONS...OR NOAA WEATHER RADIO FOR THE LATEST WEATHER
BULLETINS.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM FOR WESTERN
AND CENTRAL OSAGE COUNTY.  A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR
WESTERN AND CENTRAL OSAGE COUNTY UNTIL 745 AM.
Special weather statement, Aug 7, 4:54 AM CDT, 2 hours 26 minutes before
OKZ054>067-071100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CDT SUN AUG 7 1994

...SEVERE THUNDERSTORM WATCH CANCELLATION...

SEVERE THUNDERSTORM WATCH NUMBER 700 HAS BEEN CANCELLED FOR NORTHEAST
OKLAHOMA.  THE POTENTIAL FOR WIDESPREAD SEVERE THUNDERSTORMS HAS
DIMINISHED AS THE AREA OF RAIN HAS BECOME MORE EXTENSIVE ACROSS
NORTHEAST OKLAHOMA.

HOWEVER...ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE THROUGH AT
LEAST 7 AM...PARTICULARLY ACROSS OSAGE...PAWNEE...AND CREEK COUNTIES.
PERSONS IN THESE COUNTIES SHOULD REMAIN ALERT...AND MONITOR LOCAL RADIO
AND TELEVISION STATIONS...OR NOAA WEATHER RADIO FOR THE LATEST WEATHER
BULLETINS.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM FOR WESTERN
AND CENTRAL OSAGE COUNTY.  A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR
WESTERN AND CENTRAL OSAGE COUNTY UNTIL 745 AM.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:28 AM CDTSevere Thunderstorm WarningTSAOsage62 min
Aug 7, 3:27 AM CDTSevere Thunderstorm WarningTSAOsage63 min
Aug 7, 4:26 AM CDTSevere Thunderstorm WarningTSAOsage64 min
Aug 7, 4:36 AM CDTFlash Flood WarningTSAOsage3 hr
Aug 7, 5:28 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Aug 7, 5:51 AM CDTSevere Thunderstorm WarningTSACreek69 min
Aug 7, 6:27 AM CDTSevere Thunderstorm WarningTSAOsage63 min
Aug 7, 6:36 AM CDTFlash Flood WarningTSACreek3 hr
Aug 7, 7:56 AM CDTSevere Thunderstorm WarningTSAOkfuskee49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 1994Every severe thunderstorm warning in 1994

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.